Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 57, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 5, 2015, 8:00 AM CDT for Allen County, Warren County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 8:00 AM CDT (13:00 UTC)
- Expired
- Jul 5, 2015, 11:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 68 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 9:00 AM CDT | FLASH FLOOD | 1 Ne Scottsville, KY | FLOODING AT GREEN VALLEY APARTMENTS |
| Jul 5, 9:00 AM CDT | FLASH FLOOD | Scottsville, KY | SEVERAL STREETS FLOODING IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 641 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
360
WGUS53 KLMK 051300
FFWLMK
KYC003-227-051600-
/O.NEW.KLMK.FF.W.0057.150705T1300Z-150705T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
800 AM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1100 AM CDT
* AT 756 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM REPEATED THUNDERSTORMS OVER THE WARNED
AREA. UP TO 2 INCHES OF RAIN HAS FALLEN WITH ADDITIONAL STORMS
EXPECTED. THIS AMOUNT OF RAINFALL AND INTENSE RAINFALL RATES WILL
LIKELY CAUSE FLOODING.
* LOCATIONS IMPACTED INCLUDE...SCOTTSVILLE...THREE SPRINGS...
IN ADDITION...THREE FORKS...HALFWAY AND YESSE ARE INCLUDED IN THIS
FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
LOW LYING AREA ON SECTION OF OAKLAND FLATROCK ROAD.
SINKING CREEK OVERFLOWS ONTO H E JOHNSON ROAD.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3665 8641 3669 8642 3671 8641 3681 8640
3682 8646 3691 8648 3699 8628 3696 8615
3694 8617 3692 8616 3692 8618 3691 8616
3663 8621
$$
AMS2 follow-up statements
673
WGUS73 KLMK 051425
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 AM EDT SUN JUL 5 2015
KYC227-051430-
/O.CAN.KLMK.FF.W.0057.000000T0000Z-150705T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN KY-
925 AM CDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN WARREN
COUNTY...
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3665 8641 3669 8642 3678 8640 3686 8628
3689 8627 3691 8622 3690 8621 3692 8621
3694 8617 3692 8616 3692 8618 3691 8616
3663 8621
$$
KYC003-051600-
/O.CON.KLMK.FF.W.0057.000000T0000Z-150705T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEN KY-
925 AM CDT SUN JUL 5 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
WESTERN ALLEN COUNTY...
AT 918 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA. SEVERAL ROADS WERE CLOSED IN AND
AROUND SCOTTSVILLE.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSVILLE...
IN ADDITION...YESSE...SETTLE AND RALEY FORD ARE INCLUDED IN THIS
FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREA IN THIS WARNING...
LITTLE DIFFICULT CREEK OVERFLOWS HIGHWAY 1533.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3665 8641 3669 8642 3678 8640 3686 8628
3689 8627 3691 8622 3690 8621 3692 8621
3694 8617 3692 8616 3692 8618 3691 8616
3663 8621
$$
AMS419
WGUS73 KLMK 051559
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1059 AM CDT SUN JUL 5 2015
KYC003-051609-
/O.EXP.KLMK.FF.W.0057.000000T0000Z-150705T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEN KY-
1059 AM CDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM CDT FOR WESTERN
ALLEN COUNTY...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. FLOOD WATERS ARE RECEDING.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3665 8641 3669 8642 3678 8640 3686 8628
3689 8627 3691 8622 3690 8621 3692 8621
3694 8617 3692 8616 3692 8618 3691 8616
3663 8621
$$
AMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 5:45 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 5, 5:45 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 AM EDT Sun Jul 5 2015
...Updated Aviation Discussion...
.SHORT TERM (Now through Monday)...
Issued at 255 AM EDT Sun Jul 5 2015
The synoptic pattern early this morning features generally weak
upper-level flow throughout much of the CONUS, except for the far
northern Plains through which a strong shortwave trough was
digging. An upper-level low located within the weak flow aloft was
over portions of TN as of this writing, which will be the main focus
of the short term.
The upper-level low continues to spread moisture northward into
portions of southern KY early this morning. Rainfall rates have
come down the past hour given the low-level jet associated
with this system veering more to the east. However, flash flood
guidance in the Lake Cumberland region is on the order of an inch an
hour, or an 1.5" over 3 hours. Therefore, even without very tall
convective cores, the moderate rains could be enough to create a few
issues. In coordination with JKL and OHX, decided to go ahead and
issue a Flash Flood Watch earlier, mainly to cover the previous
heavier rains and the expected steadier rains through this morning.
However, additional scattered storms are possible in this area this
afternoon so went ahead and ran it through 00Z this evening.
In regards to this afternoon, the upper-level low will be pushing
east. However, vort maxes spinning around it will likely help to
focus bands of convection, some of which will be west of the low's
center. The latest hi-res guidance suggests some of this convection
may make it as far west as the I-65 corridor, so have brought the
slight chances a bit further west. Either way, don't expect
coverage outside the far eastern CWA to be all that great, so think
most stay dry today. Highs will climb into the mid 80s over the
west where there will be less cloud cover and precip, but only in
the upper 70s over the east where cloud cover will linger through
much of the day.
All locations will dry out tonight as the upper low pushes well east
of the area. We may once again see some fog tonight, especially in
areas that see rain today. Lows will be in the mid to upper 60s.
On Monday, the pressure gradient will begin to tighten as a cold
front pushes into the Midwest. In the mid/upper levels, shortwave
ridging will be present in the wake of the upper low and ahead of
the approaching Midwest trough. Therefore, think any convection
will be sparse. Debated going completely dry with the forecast, but
soundings are generally uncapped and the ridging certainly isn't
strong. However, think coverage will be 10% to 20% at best on
Monday afternoon. Given the southwest flow, temperatures will climb
well into the 80s, perhaps pushing the lower 90s in the typically
warmer spots. This is usually a type of day where temperatures
overachieve, but given the very wet soils and antecedent conditions,
didn't get too carried away with high temps.
.LONG TERM (Monday Night through Saturday)...
Issued at 300 AM EDT Sun Jul 5 2015
A wet pattern takes shape again Monday night through Wednesday, as a
weakening cold front moves SE into the Ohio Valley and hangs up.
Best precip chances Tuesday into Tuesday night, after which forecast
confidence drops off. SVR chances are meager as instability is not
impressive and strongest dynamics track well to our north. However,
heavy rain will become a threat especially Tuesday night and
Wednesday as the front lays out nearly parallel to the flow aloft.
Given recent wet weather, it won't take much to create additional
flooding issues.
The latter half of the work week remains unsettled and could be
quite a wet pattern somewhere, but the models still don't quite
agree on where that will be. ECMWF looks like the wetter solution as
it maintains a fairly flat upper pattern, while the GFS pumps up a
SE CONUS upper ridge, which would mean less precip coverage and more
of a diurnal signal. Still not confident enough to jump on either
solution just yet, but isolated/scattered POPs still seem a good bet
either way. The ongoing theme will continue where it's near
impossible to pick out a completely dry day, but there are no
washout days either. Will keep diurnal temp ranges rather narrow,
with above normal nighttime mins, and daytime highs near or below
normal.
&&
.AVIATION (12Z TAF Update)...
Issued at 645 AM EDT Sun Jul 5 2015
Restrictions will continue at KBWG and at KLEX this morning before
conditions improve at all sites through the afternoon. IFR cigs
will continue to be possible at KBWG through the mid-morning hours,
before conditions improve. It is looking increasingly likely that
KLEX will get in some shower activity this morning, but will leave
prevailing -TSRA out of the forecast for now as there does not
appear to be much lightning. With the rain moving through this
morning, KLEX will likely see MVFR vsbys and cigs.
Otherwise, conditions will improve to VFR at all sites late this
morning through early this afternoon. KLEX will stand the best
chance of seeing renewed showers/storms this afternoon, whereas KSDF
and KBWG should remain mainly dry. All sites will remain VFR this
evening into tonight, although some light fog may plague mainly KLEX
and KBWG toward the end of the period.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through this evening FOR KYZ066-067-075>078-
081-082.
IN...NONE.
&&
Short Term........KJD
Long Term.........RAS
Aviation..........KJDHazardous weather outlook, Jul 5, 2:34 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 334 AM EDT SUN JUL 5 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>065- 070>074-060745- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW 334 AM EDT SUN JUL 5 2015 /234 AM CDT SUN JUL 5 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. AN UPPER LOW WILL BRING A FEW SHOWERS AND THUNDERSTORMS TO THE REGION TODAY...WITH THE BEST COVERAGE EXPECTED NEAR THE INTERSTATE 75 CORRIDOR. ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN A SHORT AMOUNT OF TIME AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS STORMS ARE POSSIBLE AGAIN BEGINNING TUESDAY AS A FRONT MOVES INTO THE OHIO VALLEY AND STALLS. HEAVY RAINFALL WILL AGAIN BECOME A THREAT THROUGH MIDWEEK WITH MULTIPLE ROUNDS OF SHOWERS AND STORMS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT EXPECTED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ066-067-075>078-081-082-060745- CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LIBERTY...STANFORD...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 334 AM EDT SUN JUL 5 2015 /234 AM CDT SUN JUL 5 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHERN KENTUCKY TODAY. THESE STORMS WILL HAVE THE POTENTIAL TO DROP LARGE AMOUNTS OF RAINFALL IN A VERY SHORT AMOUNT OF TIME...WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS STORMS ARE POSSIBLE AGAIN BEGINNING TUESDAY AS A FRONT MOVES INTO THE OHIO VALLEY AND STALLS. HEAVY RAINFALL WILL AGAIN BECOME A THREAT THROUGH MIDWEEK WITH MULTIPLE ROUNDS OF SHOWERS AND STORMS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT EXPECTED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/RAS
In the hours before
Local storm report, Jul 5, 6:20 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 AM EDT SUN JUL 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM FLASH FLOOD FRANKLIN 36.73N 86.57W
07/05/2015 SIMPSON KY LAW ENFORCEMENT
SEVERAL ROADS ARE BEGINNING TO FLOOD.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 5, 7:11 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
811 AM EDT SUN JUL 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 1 WSW FLIPPIN 36.71N 85.89W
07/05/2015 MONROE KY LAW ENFORCEMENT
FLOODING ON FOUNTAIN RUN ROAD.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 5, 7:24 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 AM EDT SUN JUL 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM FLASH FLOOD 2 ESE FRANKLIN 36.72N 86.54W
07/05/2015 SIMPSON KY COUNTY OFFICIAL
WATER APPROACHING THRESHOLD OF HOUSE. MANY
ROADS FLOODING IN TOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 5, 7:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 AM EDT SUN JUL 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM FLASH FLOOD 2 ESE FRANKLIN 36.72N 86.54W
07/05/2015 SIMPSON KY COUNTY OFFICIAL
WATER APPROACHING THRESHOLD OF HOUSE NEAR KY
585. MANY ROADS FLOODING IN TOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 11:30 PM CDT | Flash Flood Warning | LMK | Monroe | 3 hr |
| Jul 4, 11:44 PM CDT | Flash Flood Watch | LMK | Adair, Casey, Clinton, Cumberland, Lincoln, Metcalfe and 2 more | 14 hr |
| Jul 5, 12:17 AM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland | 3 hr |
| Jul 5, 5:43 AM CDT | Areal Flood Advisory | LMK | Simpson | 3 hr |
| Jul 5, 6:20 AM CDT | Flash Flood Warning | LMK | Simpson | 3 hr |
| Jul 5, 6:44 AM CDT | Areal Flood Advisory | LMK | Boyle, Garrard, Lincoln | 3 hr |
| Jul 5, 7:10 AM CDT | Areal Flood Advisory | LMK | Allen, Warren | 3 hr |
| Jul 5, 8:28 AM CDT | Areal Flood Advisory | LMK | Allen, Barren | 3 hr |
| Jul 5, 8:56 AM CDT | Flash Flood Warning | LMK | Allen, Barren | 3 hr |
| Jul 5, 9:16 AM CDT | Areal Flood Warning | LMK | Simpson | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.